CSpace
Monotonicity and convexity of some functions associated with denumerable Markov chains and their applications to queuing systems
Yu, HB; He, QM; Zhang, HQ
2006
Source PublicationPROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES
ISSN0269-9648
Volume20Issue:1Pages:67-86
AbstractMotivated by various applications in queuing theory, this article is devoted to the monotonicity and convexity of some functions associated with discrete-time or continuous-time denumerable Markov chains. For the discrete-time case, conditions for the monotonicity and convexity of the functions are obtained by using the properties of stochastic dominance and monotone matrix. For the continuous-time case, by using the uniformization technique, similar results are obtained. As an application, the results are applied to analyze the monotonicity and convexity of functions associated with the queue length of some queuing systems.
Language英语
WOS Research AreaEngineering ; Operations Research & Management Science ; Mathematics
WOS SubjectEngineering, Industrial ; Operations Research & Management Science ; Statistics & Probability
WOS IDWOS:000234309400003
PublisherCAMBRIDGE UNIV PRESS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/3843
Collection中国科学院数学与系统科学研究院
Affiliation1.Beijing Univ Technol, Coll Econ & Management, Beijing 100022, Peoples R China
2.Dalhousie Univ, Dept Ind Engn, Halifax, NS B3J 2X4, Canada
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Yu, HB,He, QM,Zhang, HQ. Monotonicity and convexity of some functions associated with denumerable Markov chains and their applications to queuing systems[J]. PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2006,20(1):67-86.
APA Yu, HB,He, QM,&Zhang, HQ.(2006).Monotonicity and convexity of some functions associated with denumerable Markov chains and their applications to queuing systems.PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,20(1),67-86.
MLA Yu, HB,et al."Monotonicity and convexity of some functions associated with denumerable Markov chains and their applications to queuing systems".PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES 20.1(2006):67-86.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yu, HB]'s Articles
[He, QM]'s Articles
[Zhang, HQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yu, HB]'s Articles
[He, QM]'s Articles
[Zhang, HQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yu, HB]'s Articles
[He, QM]'s Articles
[Zhang, HQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.